# SDR ASAA2015032611105

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,341 hours, 9,260 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 1 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE EGT HDM AND EGT CONTINUES TO SHOW GREATER THAN EXPECTED DATA SCATTER RESULTING IN A TREND SHIFT.  INDICATION ERRORS STILL SUSPECT. ACFT GROUNDED.  ACCOMPLISHED TROUBLESHOOTING IAW FIM 77-21-TASK 801.  INITIAL CHECK OF INPUTS ON CDU SHOWS NO INITIAL FAULTS.  ACCOMPLISHED T49.5 PROBE AND EGT SYS INSPECTION IAW AMM 77-21-01-200-801-F00.  PROBES S1, S2, AND S3 RESISTANCE IS EXCESSIVELY HIGH.  R & R S1, S2 AND S3 T49.5 PROBES IAW AMM 77-21-01.  OPS CHECK NORMAL.
